# SDR CALA2014063000849

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 50,232 hours, 16,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A1007123
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CABIN LT STATION 907L BETWEEN STRINGER 8 & 9 INBD HOLE OF SUPPORT BRACKET FOUND TWO CRACKS AT FRAME APPROX BOTH 1/4 INCHES IN LENGTH.  CABIN STATION 907 STRINGER 8L & 9L FRAME CRACKS AREA, CRACK LENGTH 0.25 INCHES.  REPAIRED IAW ECRA 5310-06136 PART 1 & ATTACHED FORM 44.0008 ITEMS 1-19 ACCOMPLISHED.  CREATED A DIP IAW ECRA 5310-06 136 PART 2 53-DIP CNTL 27926 FOR INSP.  ACCOMPLISH INSPECTION REQUIREMENTS IAW ECRA 5310-06136 PART 2 ON OR BEFORE THE ACFT REACHING 40,000 TOTAL FLT CYCLES.  PLANNING ON CONTACTING ENGINEERING AFTER 33,000 CYCLES BUT BEFORE 34,000 TOT FLT CYCLES FOR INSPECTION REQUIREMENTS.
